- Volume 26 Issue 4
CONTROLLABILITY OF NONLINEAR DELAY INTEGRODIFFERENTIAL EQUATION WITH NONLOCAL CONDITIONS IN BANACH SPACES
- PARK, Dong-Gun (Dept. of Mathematics, Dong-a University) ;
- SON, K.D. (Dept. of Mathematics, Dong-a University) ;
- KWUN, Young-Chel (Dept. of Mathematics, Dong-a University)
- Received : 2004.07.30
- Published : 2004.12.25
In this paper, sufficient conditions for the controllability of integrodifferential systems are established. The results are obtained by using the Schauder fixed point theorem and the resolvent operator. Example is provided to illustrate the theory.
Controllability;delay integrodifferential equation;nonlocal
- Journal of Applied Mathematics and Stochastic Analysis v.5 Existence of approximate solution to abstract nonlocal Cauchy problems Byszewski, L.
- Nonlinear Analysis v.34 Existence of solutions of a semilinear functional differential evolution nonlocal problems Byszewski, L.;Acka, H.
- Journal of Differential Equations v.74 Wellposedness and wave propagation for a class of integrodifferential equations in Banach spaces Desh, W.;Grimmer, R.;Schappacher, W.
- Transactions of the American Mathematical Society v.273 Resolvent operators for integral equations in a Banach spces Grimmer, R.C.
- Journal of Mathematical Analysis and Applications v.188 On a nonlinear integrodifferential equations in Banach spaces Hussain, M.A.
- Journal of Mathematical Analysis and Applications v.172 Existence and uniqueness of solutions to semilinear nonlocal parabolic equations Jackson, D.
- Bulletin of the Korean Mathematical Society v.28 Approximate controllability and controllability for delay Volterra systems Kwun, Y.C.;Park, J.Y.;Ryu, J.W.
- Theory Methods and Applications v.18 On contrillability for a Volterra equation, Nonlinear Analysis Naito, K.
- Journal of Mathematical Analysis and Applications v.210 Global existence of semilinear evolution equation with nonlocal conditions Ntouyas, S.K.;Tsamatos, P.C.
- Semigroups of Linear Operators and Applications to Partial Differential Equations Pazy, A.
- Indian Journal of Pure and Applied Mathematics v.29 Local controllability of semiliner evolution systems in Banach spaces Balachandran, K.;Dauer, J.P.
- Tamkang Journal of Mathematics v.28 Existence and unipueness of mild and strong solutions of a Volterra integrodifferential equation with nonlocal conditions Balachandran, K.;Ilamaran, S.
- Journal of Mathematical Analysis and Applications v.162 Theorems about the existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problem Byszewski, L.
- Joural of Applied Mathematics and Stochastic Analysis v.10 On a mild solution of a semilinear functional-differential evolution nonlocal problems Byszewski, L.